# SDR 99ZZZX1820

- Difficulty date: January 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aviation Technical Services Inc, repair station HN6R593N
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: 3360
- Condition: Misoverhauled
- Location: Fuel System
- Component: Gendesign, 40575
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE GREASE APPLIED TO THE ACTUATOR IS NOT WHAT IS SPECIFIED IN THE MANUFACTURER'S OHM (GENERAL DESIGN, 28-20-03).  THE LUBRICANT USED IN THIS UNIT'S GEAR TRAIN HAS EMULSIFIED AND MIGRATED INTO THE MOTOR ASSEMBLY.  THE MOTOR ASSEMBLY IS CONTAMINATED WITH GREASE WHICH APPEARS TO CAUSE POOR CONDUCTIVITY BETWEEN BRUSHES AND MOTOR ARMATURE COMMUTATOR.  RECOMMEND:  USE CORRECT GREASE IAW OHM INSTRUCTIONS.
